1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. psyvision2000
    Four overdose on killer designer drug
    From: Sunday Mail (SA)
    By Chris Pippos
    August 21, 2005

    A MAN has described how he walked into an inner-city Adelaide apartment early yesterday to see two of his friends unconscious after taking an overdose of the potentially deadly designer drug Fantasy.

    He also described how others at the party were panicking and confused about how to deal with the crisis.

    Four people - police say it was three men and one woman, all in their 20s - overdosed on the drug, which is also known as GHB.

    "One of my mates was lying on the bed out cold and one of the girls was in the other room out cold," he said. "I heard they couldn't wake one of my mates up . . . the others all started being a bit funny (from taking the liquid drug)."

    The incident happened in an apartment in the eight-storey luxury Parkland Tower complex, at the corner of Greenhill and Glen Osmond roads, Parkside.

    Ten paramedics, called to the scene at 5.30am, worked to stabilise the two most seriously affected victims as their shocked friends looked on.

    The four were rushed to the Royal Adelaide Hospital a short distance away.

    Last night, two patients were in a critical condition in the intensive care unit.

    Another was stable and the fourth was discharged yesterday morning.

    The man told the Sunday Mail he was alerted to the situation after receiving a call about 3am from a worried friend in the apartment.

    "They couldn't wake this guy up and one of the other girls, they couldn't wake her up, either," the man said.

    "I think they just took too much.

    "I wasn't there too long. I was there about 15 minutes. The ambos were on their way."

    The man said he then left to pick up his girlfriend from an undisclosed location.

    A police spokeswoman said officers searched the apartment and no more GHB was found.

    She said ambulance crews were on the scene before police, who were contacted about 6am.

    The overdoses - one of the most serious cases this year - prompted:

    PROMINENT drug expert Dr David Caldicott to warn that drug users were turning to legal powerful industrial chemicals as substitutes to liquid Fantasy drug, GHB.

    DETECTIVE Inspector Peter Giles, of Drug and Organised Crime Investigation Branch, to issue a general warning of the dangers of so-called party drugs.

    SA AMBULANCE medical director Dr Hugh Grantham praised the efforts of paramedics.

    The man who witnessed his mates "out cold" said he was shaken by the ordeal and also warned others to take care when taking illicit drugs.

    "Everyone should be careful when they take things like that (Fantasy)," he said. "There's a fine line between having a good time and waking up critical."

    Asked if he had taken drugs on Friday night or Saturday morning, he said: "I didn't have anything."

    The drug, also known as Liquid E, Grievous Bodily Harm and G, speeds up the body's metabolism and creates a sense of euphoria, loss of inhibitions and can act as an aphrodisiac.

    But it can also cause cardiac problems and muscle meltdown as well as suppressing breathing.

    "The decision to call an ambulance earlier rather than later is often a life-saving decision," Dr Grantham said.

    "Paramedics' first priority is to be non-judgmental and just deal with the medical conditions that present themselves.

    "There is no such thing as a typical or normal medical reaction in these cases. Often the patient doesn't know what they took."

    Dr Grantham commended the crews and their management of the four cases.

    "The depth of education we give ambulance officers pays off in these circumstances," he said.

    Det-Insp Giles said users had to be aware of bad drug batches.

    "You don't know what you're receiving is (safe) from one batch to another," he said.

    "The strength of the drug may vary and, as I have indicated on a number of occasions, there's all sorts of contaminants that can be involved with illegal drugs."

    He said Fantasy "certainly has a reputation" for being fatal.

Comments

  1. cactus
    i must have seen at least 30 people od on G in the last year. it seems to hard for people to dilute it 10:1 with water and they usually end up eyeballing 2.5ml straight, or at best using a measuring cup that is in incriments of 5ml.



    who in their right mind would go about making ghb and possibly get done for production when you can just get 1-4b and sell it as is?
To make a comment simply sign up and become a member!